# SDR AALA20110508DFW02

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 60,117 hours, 30,920 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shim
- Condition: Cracked
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT SIDE AIR CYCLE MACHINE SHIM THAT WAS CRACKED.  SYSTEM GROUND CHECK NORMAL OPERATION.
